Alert archive / Missouri / Tornado Warnings in 2023

Tornado Warning 39, NWS Paducah, KY

April 5, 2023Bollinger County, Cape Girardeau County, Missouri

NWS Paducah, KY issued this tornado warning at Apr 5, 2023, 3:44 AM CDT for Bollinger County, Cape Girardeau County, Missouri. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2023, 3:44 AM CDT (08:44 UTC)
Expired
Apr 5, 2023, 4:13 AM CDT
In force
29 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Observed
Damage threat
Considerable
Hail
1.5 in

Counties Bollinger County, MO, Cape Girardeau County, MO

The radar

The Paducah radar (KPAH), 95 km from the middle of the area, began a volume at 08:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 1:32 AM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.7 hours before the alert went out and 306 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2023-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1660 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2023-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 210 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1660 J/kg
Mixed-layer CIN
-246 J/kg
Mixed-layer LCL
1284 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
210 m²/s²
0-3 km storm-relative helicity
204 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

326 
WFUS53 KPAH 050844
TORPAH
MOC017-031-050930-
/O.NEW.KPAH.TO.W.0039.230405T0844Z-230405T0930Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Paducah KY
344 AM CDT Wed Apr 5 2023

The National Weather Service in Paducah has issued a

* Tornado Warning for...
  Northeastern Bollinger County in southeastern Missouri...
  Northern Cape Girardeau County in southeastern Missouri...

* Until 430 AM CDT.
    
* At 344 AM CDT, a confirmed large and extremely dangerous tornado
  was located near Glenallen, moving northeast at 45 mph.

  This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

  HAZARD...Damaging tornado.

  SOURCE...Radar confirmed tornado.

  IMPACT...You are in a life-threatening situation. Flying debris 
           may be deadly to those caught without shelter. Mobile 
           homes will be destroyed. Considerable damage to homes, 
           businesses, and vehicles is likely and complete 
           destruction is possible.

* The tornado will be near...
  Bollinger Mill State Historic Site, Millersville and Burfordville 
  around 400 AM CDT.

Other locations in the path of this tornadic thunderstorm include
Daisy and Trail Of Tears State Park.

This includes Interstate 55 between Mile Markers 102 and 116.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3759 8969 3759 8967 3760 8966 3760 8964
      3759 8964 3760 8961 3758 8959 3756 8952
      3750 8950 3741 8943 3727 9002 3739 9013
TIME...MOT...LOC 0844Z 242DEG 37KT 3735 9000 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.50 IN

$$

JGG
5 follow-up statements
567 
WWUS53 KPAH 050848
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
348 AM CDT Wed Apr 5 2023

MOC017-031-050930-
/O.CON.KPAH.TO.W.0039.000000T0000Z-230405T0930Z/
Bollinger MO-Cape Girardeau MO-
348 AM CDT Wed Apr 5 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR
NORTHEASTERN BOLLINGER AND NORTHERN CAPE GIRARDEAU COUNTIES...
        
At 348 AM CDT, a confirmed large and extremely dangerous tornado was 
located near Marble Hill, moving northeast at 40 mph. Homes have 
been damaged in Bollinger County.

This is a PARTICULARLY DANGEROUS SITUATION. TAKE COVER NOW!

HAZARD...Damaging tornado.

SOURCE...Radar confirmed tornado.

IMPACT...You are in a life-threatening situation. Flying debris may 
         be deadly to those caught without shelter. Mobile homes 
         will be destroyed. Considerable damage to homes, 
         businesses, and vehicles is likely and complete destruction 
         is possible.

The tornado will be near...
  Bollinger Mill State Historic Site and Burfordville around 400 AM 
  CDT.

Other locations in the path of this tornadic thunderstorm include
Millersville and Daisy.

This includes Interstate 55 between Mile Markers 102 and 116.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a large, extremely dangerous and potentially deadly
tornado is on the ground. To protect your life, TAKE COVER NOW! Move
to a basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3759 8969 3759 8967 3760 8966 3760 8964
      3759 8964 3760 8961 3758 8959 3756 8952
      3750 8950 3741 8943 3727 9002 3739 9013
TIME...MOT...LOC 0848Z 229DEG 34KT 3738 8997 

TORNADO...OBSERVED
TORNADO DAMAGE THREAT...CONSIDERABLE
MAX HAIL SIZE...1.50 IN

$$

JGG
610 
WWUS53 KPAH 050856
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
356 AM CDT Wed Apr 5 2023

MOC017-031-050930-
/O.CON.KPAH.TO.W.0039.000000T0000Z-230405T0930Z/
Bollinger MO-Cape Girardeau MO-
356 AM CDT Wed Apr 5 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR EAST
CENTRAL BOLLINGER AND NORTHERN CAPE GIRARDEAU COUNTIES...
        
At 356 AM CDT, a confirmed tornado was located near Millersville, or
near Bollinger Mill State Historic Site, moving northeast at 45 mph.

HAZARD...Damaging tornado and ping pong ball size hail.

SOURCE...Radar confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornado will be near...
  Millersville around 400 AM CDT.
  Daisy around 405 AM CDT.

Other locations in the path of this tornadic thunderstorm include
Trail Of Tears State Park.

This includes Interstate 55 between Mile Markers 103 and 116.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3759 8969 3759 8967 3760 8966 3760 8964
      3759 8964 3760 8961 3758 8959 3756 8952
      3750 8950 3741 8943 3735 8988 3747 8995
TIME...MOT...LOC 0856Z 242DEG 37KT 3742 8988 

TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN

$$

JGG
800 
WWUS53 KPAH 050900
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
400 AM CDT Wed Apr 5 2023

MOC017-050910-
/O.CAN.KPAH.TO.W.0039.000000T0000Z-230405T0930Z/
Bollinger MO-
400 AM CDT Wed Apr 5 2023

...THE TORNADO WARNING FOR EAST CENTRAL BOLLINGER COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has  moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 AM CDT for southern
Illinois...and southeastern Missouri.

LAT...LON 3759 8969 3759 8967 3760 8966 3760 8964
      3759 8964 3760 8961 3758 8959 3756 8952
      3750 8950 3741 8943 3735 8986 3750 8985
TIME...MOT...LOC 0900Z 242DEG 38KT 3744 8983 

$$

MOC031-050930-
/O.CON.KPAH.TO.W.0039.000000T0000Z-230405T0930Z/
Cape Girardeau MO-
400 AM CDT Wed Apr 5 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR NORTHERN
CAPE GIRARDEAU COUNTY...
    
At 400 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Millersville, or near Bollinger Mill State Historic
Site, moving northeast at 45 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Daisy around 405 AM CDT.

Other locations in the path of this tornadic thunderstorm include
Trail Of Tears State Park.

This includes Interstate 55 between Mile Markers 103 and 116.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3759 8969 3759 8967 3760 8966 3760 8964
      3759 8964 3760 8961 3758 8959 3756 8952
      3750 8950 3741 8943 3735 8986 3750 8985
TIME...MOT...LOC 0900Z 242DEG 38KT 3744 8983 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

JGG
995 
WWUS53 KPAH 050907
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
407 AM CDT Wed Apr 5 2023

MOC031-050930-
/O.CON.KPAH.TO.W.0039.000000T0000Z-230405T0930Z/
Cape Girardeau MO-
407 AM CDT Wed Apr 5 2023

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 430 AM CDT FOR NORTHERN
CAPE GIRARDEAU COUNTY...
    
At 407 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Daisy, or 10 miles northwest of Jackson, moving
northeast at 50 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
northern Cape Girardeau County, including the following locations...
Pocahontas and Oak Ridge.

This includes Interstate 55 between Mile Markers 108 and 116.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3759 8969 3759 8967 3760 8966 3760 8964
      3759 8964 3760 8961 3758 8959 3756 8952
      3747 8949 3743 8985 3750 8985
TIME...MOT...LOC 0907Z 235DEG 43KT 3752 8973 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

JGG
121 
WWUS53 KPAH 050913
SVSPAH

Severe Weather Statement
National Weather Service Paducah KY
413 AM CDT Wed Apr 5 2023

MOC031-050923-
/O.CAN.KPAH.TO.W.0039.000000T0000Z-230405T0930Z/
Cape Girardeau MO-
413 AM CDT Wed Apr 5 2023

...THE TORNADO WARNING FOR NORTHERN CAPE GIRARDEAU COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 900 AM CDT for southern
Illinois...and southeastern Missouri.

LAT...LON 3759 8969 3759 8967 3760 8966 3760 8964
      3759 8964 3760 8961 3758 8959 3756 8952
      3747 8949 3743 8985 3750 8985
TIME...MOT...LOC 0912Z 242DEG 37KT 3755 8965 

$$

JGG

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Apr 5, 3:35 AM CDT, 9 minutes earlier.

Area forecast discussion, Apr 5, 3:35 AM CDT, 9 minutes before
Area Forecast Discussion
National Weather Service Paducah KY
335 AM CDT Wed Apr 5 2023

.SHORT TERM...(Today through Friday night)
Issued at 335 AM CDT Wed Apr 5 2023

The main focus will be the potential for severe thunderstorms
through this evening with an ongoing line of convective supercells
and later today with a frontal passage which will make its way
through the forecast area today. All severe hazards remain though
the early morning, with a transition to a primarily wind threat
after noon. Some flooding issues are also possible in the Ozark
Foothills with the training supercells early this morning, in
Western Kentucky this afternoon through the night, and with any
other areas that might experience sustained training storms.

Strong low pressure is crossing northeastward through South
Central Wisconsin at this time, with the mid-level low further
northwest near MN/ND. This low will continue to move northeastward
through the day around an eastern U.S. ridge, with the trailing
cold front stretched to the southwest. The front stalls out
tonight into tomorrow in Central TN/KY then proceeds to drop to
the Deep South for the end of the week as upper flow over the
midwest becomes a little more zonal.

The capping inversion, which has held and suppressed convection
through the evening hours across the Quad State, has finally
broken in North Central Arkansas and the Ozark Foothills.
Discrete supercells rapidly developed the past two hours along
this line, bringing a threat of large hail, potentially reaching
significant hail size, damaging wind gusts, and tornadoes. A
tornado watch covers most of Southeast Missouri and Southern
Illinois through 9AM as this line of supercells progresses
northeastward. In SEMO, MLCAPE is 1500-2000 J/kg, PWs are 1.5
inch, and 0-3 km bulk shear is 40 kts. STP values are 3-5 with the
higher values in the Foothills. These storms should cross into SW
Illinois and retain severe potential. Convective parameters trend
lower to the northeast in Southern Illinois making conditions
more borderline for severe weather potential in SE Illinois. A
few small areas with lightning have developed near the Mississippi
River in AR/TN, but enough of a cap remains that severe weather
potential is limited through the early morning for the downwind
area of Western Kentucky. A majority of models agree on convection
in SEMO to Southern Illinois through the early morning though
there is some disagreement on mode. Further to the southeast where
conditions remain dry, lows will hold well into the 70s.

The cold front is stretched from NC Missouri to far SE Kansas and
will approach the western edge of the Quad State by mid-morning. A
fairly organized line of showers and thunderstorms is expected
with the front which will cross through the Quad State through the
daytime hours. Uncertainty remains as to how much early morning
storms may disrupt the environment. Shear is expected to become
unidirectional, reducing but not eliminating the threat of
tornadoes. A less supercellular storm mode will reduce hail
potential compared to the early morning. Instability will depend
on timing, the slower frontal passage progress aids in CAPE
development midday through the afternoon. An enhanced risk of
severe weather covers nearly the entire Quad State region today,
primarily for damaging wind potential.

Models continue to trend slower in moving the system out of the
forecast area, with the front stalling near the Pennyrile to
Nashville range. This will result in training showers and
thunderstorms this evening in Western Kentucky, continuing
overnight into Thursday morning for the Hopkinsville/Fort
Campbell area. A slight risk ERO covers Western Kentucky. Rainfall
amounts in the Pennyrile of 1-2 inches are likely, with areas to
the northwest generally receiving a half inch to an inch. Locally
higher amounts will be possible with severe storms or training
moderate to heavy rain and thunderstorms.

The Wind Advisory will remain as is for 4am through 4pm with
gradient wind gusts to 40 mph possible across the entire CWA.
Post-frontal winds will be breezy, but below advisory criteria so
advisory level winds will end from west to east. With delayed
frontal passage timing and warm early morning temperatures, highs
near 80 will again be possible for Western Kentucky today.

Following the cold front, temps and dew points will plummet with
lows in the 40s tonight. High pressure moves through the Midwest
for the remainder of the week keeping surface flow northerly
tomorrow and northeasterly on Friday. Highs will be limited to the
mid-50s tomorrow, then begin trending warmer Friday. Lows bottom
out in the upper 30s to lower 40s Thursday night, then begin
trending warmer as well.

.LONG TERM...(Saturday through Tuesday)
Issued at 335 AM CDT Wed Apr 5 2023

The amplified pattern that has given us unsettled weather the
last few days looks to give back through the long term period as a
dominating upper ridge sets up over head from Sunday and beyond.
There is a weak shortwave indicated Saturday evening but by this
point cool air/dry air advection has reduced the available column
moisture to the point that it looks like we will stay dry. There
is just a hint more QPF than 12-24 hours ago as the trend of
lagging some of the moisture and the trough progression more
slowly continues but given the amplification of the pattern think
things are likely to get moving and left the forecast dry.

Bumped temperatures up to the NBM 50th percentile from the bias-
corrected lower values and suspect we may still be a little too
cool. 500mb heights increase to 574-576 dm by Sunday evening as the
ridge takes hold. With strong subsidence, low dewpoints, and full
sun it should be a pretty warm weekend.

Southerly winds start back on Sunday as the surface ridge axis moves
east with steadily low level moisture return. Its not overwhelming
however with dewpoints only climbing into the upper 50s by Tuesday.
By Wednesday-Thursday a trough starts to work towards the Rocky
mountains but with a Rex block building expect the pattern will stay
stable.

&&

.AVIATION...
Issued at 1049 PM CDT Tue Apr 4 2023

An approaching cold front will bring increasing coverage of
showers and thunderstorms to the region from west to east late
tonight into Wednesday. Most of the activity tonight should be
confined to after midnight across portions of southeast Missouri
and southern Illinois. The heightened shower and thunderstorm
potential progresses from southeast Missouri and southern Illinois
during the morning and into southwest Indiana and western Kentucky
during the afternoon. VFR conditions should prevail, while brief
reductions to MVFR/IFR conditions are possible with thunderstorm
activity. South winds should average 15 to 20 knots with some
gusts into the 20s tonight and 30s on Wednesday. Stronger gusts
are possible from strong/severe storms. Expect improving
conditions later Wednesday afternoon and evening.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...Wind Advisory until 4 PM CDT this afternoon for ILZ075>078-
     080>094.

MO...Wind Advisory until 4 PM CDT this afternoon for MOZ076-086-087-
     100-107>112-114.

IN...Wind Advisory until 4 PM CDT /5 PM EDT/ this afternoon for
     INZ081-082-085>088.

KY...Wind Advisory until 4 PM CDT this afternoon for KYZ001>022.

&&

SHORT TERM...ATL
LONG TERM...JGG
AVIATION...KC
Hazardous weather outlook, Apr 4, 2:36 PM CDT, 13 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Paducah KY
236 PM CDT Tue Apr 4 2023

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-051000-
Jefferson-Wayne IL-Edwards-Wabash-Perry IL-Franklin-Hamilton-
White-Jackson-Williamson-Saline-Gallatin-Union-Johnson-Pope-
Hardin-Alexander-Pulaski-Massac-Gibson-Pike-Posey-Vanderburgh-
Warrick-Spencer-Fulton-Hickman-Carlisle-Ballard-McCracken-Graves-
Livingston-Marshall-Calloway-Crittenden-Lyon-Trigg-Caldwell-
Union KY-Webster-Hopkins-Christian-Henderson-Daviess-McLean-
Muhlenberg-Todd-Perry MO-Bollinger-Cape Girardeau-Wayne MO-Carter-
Ripley-Butler-Stoddard-Scott-Mississippi-New Madrid-
236 PM CDT Tue Apr 4 2023 /336 PM EDT Tue Apr 4 2023/

This Hazardous Weather Outlook is for portions of southern
Illinois, southwest Indiana, western Kentucky, and southeast
Missouri.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are possible late this evening through the night,
mainly across southeast Missouri and southern Illinois. A few of
these storms may become severe posing a damaging wind or tornado
threat.

Strong gradient winds will develop after 3 AM over southeast
Missouri and southern Illinois. Wind gusts up to 40 mph are
possible. Please refer to the Wind Advisory for details.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Thunderstorms continue through the day Wednesday. Some of these
storms may be severe with damaging winds the primary severe weather
hazard. Localized flooding issues may develop Wednesday through
Wednesday night in areas of thunderstorms and training heavy rain.

Strong gradient winds are expected Wednesday. Wind gusts up to 40
mph are possible. Please refer to the Wind Advisory for details.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed late tonight through Wednesday.

SP/DRS

In the hours before

Special weather statement, Apr 5, 1:50 AM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Paducah KY
150 AM CDT Wed Apr 5 2023

MOZ100-107-108-050730-
Carter MO-Wayne MO-Ripley MO-
150 AM CDT Wed Apr 5 2023

...A strong thunderstorm will impact portions of Carter, Ripley and
Wayne Counties through 230 AM CDT...

At 148 AM CDT, Doppler radar was tracking a cluster of strong storms
from near Wilderness, MO to just north of Ellsinore, moving
northeast at 50 mph. A severe thunderstorms is located near Couch,
MO and moving northeast at 50 mph. These storms are intensifying and
severe weather may develop with these storms through 230 am.

HAZARD...Winds in excess of 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Hunter around 200 AM CDT.
  Ellsinore around 205 AM CDT.

Other locations in the path of this storm include Williamsville,
Greenville and Shook.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Tornado Watch remains in effect until 900 AM CDT for southeastern
Missouri.

&&

LAT...LON 3709 9122 3710 9096 3705 9096 3705 9079
      3727 9073 3727 9055 3732 9055 3731 9022
      3709 9022 3708 9011 3704 9011 3704 9015
      3694 9022 3692 9068 3668 9063 3668 9059
      3650 9058 3650 9113 3682 9112 3683 9122
TIME...MOT...LOC 0649Z 238DEG 50KT 3682 9102

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JGG

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 1:50 AM CDTSpecial Weather StatementPAHCarter, Ripley, Wayne40 min
Apr 5, 1:56 AM CDTSevere Thunderstorm WarningPAHButler, Carter, Ripley, Wayne49 min
Apr 5, 2:06 AM CDTTornado WarningPAHCarter, Ripley39 min
Apr 5, 2:30 AM CDTTornado WarningPAHButler, Carter, Wayne45 min
Apr 5, 2:43 AM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry, Wayne21 min
Apr 5, 3:06 AM CDTTornado WarningPAHRipley39 min
Apr 5, 3:09 AM CDTTornado WarningPAHBollinger, Wayne51 min
Apr 5, 3:46 AM CDTTornado WarningPAHButler, Ripley28 min
Apr 5, 4:18 AM CDTSevere Thunderstorm WarningPAHCape Girardeau, Perry42 min
Apr 5, 4:20 AM CDTSevere Thunderstorm WarningPAHBollinger, Butler, Cape Girardeau, Scott, Stoddard, Wayne40 min
Apr 5, 4:30 AM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau28 min
Apr 5, 4:57 AM CDTSevere Thunderstorm WarningPAHBollinger, Cape Girardeau, Perry, Scott15 min
Apr 5, 11:29 AM CDTSpecial Weather StatementPAHBollinger46 min
Apr 5, 11:58 AM CDTSpecial Weather StatementPAHScott47 min
Apr 5, 12:17 PM CDTSevere Thunderstorm WarningPAHCape Girardeau, Scott, Stoddard28 min
Apr 5, 12:20 PM CDTSevere Thunderstorm WarningPAHMississippi, New Madrid, Scott, Stoddard25 min
Apr 5, 1:07 PM CDTSevere Thunderstorm WarningPAHMississippi38 min

Nearby

Tornado Warnings in Missouri, 2023Every tornado warning in 2023Tornadoes in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.